# SDR ASAA2018100826412

- Difficulty date: October 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 19,946 hours, 6,575 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAIL. GROUNDED - YES. PERFORMED FIM 34-61 TASK 801. NO FAULTS FOUND. PERFORMED INFLT FAULT CHECKS AND FOUND L FMC PGM FAULT. PERFORMED FIM 34-61 TASK 807. TASK STATES IF PGM FAULT IS ONLY FAULT FOUND DO NOT REPLACE FMC. AFTER RESET OF CIRCUIT BREAKERS FMC PROMPT DID RETURN. PERFORMED GOOD OPS TEST OF L FMC PER AMM 34-61-00-710-801.
